Alert archive / Louisiana / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at Aug 4, 2016, 4:51 PM CDT for 4 parishes in Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2016, 4:51 PM CDT (21:51 UTC)
- Expired
- Aug 4, 2016, 5:45 PM CDT
- In force
- 54 min
- Issued by
- NWS New Orleans, LA
Counties Assumption Parish, LA, Jefferson Parish, LA, Lafourche Parish, LA, Saint James Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2716 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WWUS84 KLIX 042151
SPSLIX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
451 PM CDT THU AUG 4 2016
LAZ049-056>061-063-065>069-042245-
LOWER JEFFERSON-LOWER PLAQUEMINES-ST. CHARLES-LOWER TERREBONNE-UPPER
LAFOURCHE-UPPER JEFFERSON-UPPER PLAQUEMINES-LOWER
LAFOURCHE-ASSUMPTION-ST. JOHN THE BAPTIST-UPPER
TERREBONNE-ASCENSION-ST. JAMES-
451 PM CDT THU AUG 4 2016
...A LINE OF HIGH WINDS WILL AFFECT LAFOURCHE...SOUTHERN ST.
CHARLES... ASSUMPTION...ST. JAMES...SOUTHWESTERN ST. JOHN THE
BAPTIST... NORTHEASTERN TERREBONNE...WEST CENTRAL
PLAQUEMINES...SOUTH CENTRAL ASCENSION AND CENTRAL JEFFERSON
PARISHES...
AT 451 PM CDT...RADAR INDICATED A GUST FRONT LOCATED ALONG A LINE
EXTENDING FROM NEAR CONVENT TO 8 MILES WEST OF BARATARIA TO 7 MILES
NORTHEAST OF PORT SULPHUR. MOVEMENT WAS SOUTHWEST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS LINE.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...DONALDSONVILLE...NAPOLEONVILLE...CUT OFF...
PORT SULPHUR...GALLIANO...LAROSE...GRAMERCY...LUTCHER...LOCKPORT...
GOLDEN MEADOW...JEAN LAFITTE...BAYOU GENEVE...SOUTH VACHERIE...
LAFITTE...MATHEWS...SUPREME...PARADIS AND NORTH VACHERIE.
LAT...LON 2949 9074 2972 9110 2998 9125 3015 9083
2976 9021 2962 8969 2961 8974 2947 8957
2931 8986 2942 8978 2938 8986 2943 8981
2951 8992 2941 9003 2928 8993 2935 9008
2926 8995 2927 8997
TIME...MOT...LOC 2151Z 059DEG 20KT 3008 9082 2974 9027 2955 8960
$$
24/RRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:34 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 4, 3:34 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
334 PM CDT THU AUG 4 2016
.SHORT TERM...
Upper level pattern shows one high pressure situated west of the
CWA across central Texas and another in the western Atlantic Ocean.
The weakness in between these highs will be a focus region for daily
convective activity. The closer proximity of the ridge to the west
will have some influence of rain chances across the CWA. Increased
subsidence near to the high pressure will reduce coverage closer to
the Atchafalaya Basin vs points farther east. Latest radar imagery
shows this taking place today. Quite a bit of convective activity
has developed over southern Mississippi and is spreading
southwestward. Some cells may move in across the eastern Baton Rouge
Metro area but thinking most will stay east of I-55 corridor. The
HRRR does show a complex moving into BR but think its off spatially
by about 100 miles. Will have to watch for a couple storms becoming
severe with such high sfc temps which will increase the chances for
downbursts.
Heat advisory remains in effect with heat indicies running 108 to
114 at locations outside of convection. Dewpoints will remain high,
upper 70s to 80 and highs in the lower to mid 90s the next couple
days. The challenge going into Friday and Saturday is timing the
initiation and coverage of convection. Yesterday a complex moved
through early in the morning and limited warming. That didn't happen
until afternoon today. Models will likely continue to struggle with
non-diurnally driven convection. Thus will likely be last minute
decisions on deciding yay or nay for heat advisories.
MEFFER
&&
LONG TERM... The upper level ridge to the west will for all intents
and purposed remain in place situated west of the area throughout
the weekend. This will keep the local area in a shear zone between
that ridge and the Bermuda ridge. Daily afternoon thunderstorm
chances are thus expected to be around 50 percent. Not expecting
much change in temperatures as well with highs in the low to mid 90s
and lows mainly in the upper 70s.
&&
.AVIATION...
TSRA development from KHDC to KGPT will impact those terminals for a
few more hours. KMSY and KNEW will likely see this activity in an
hour or so as the convection moves southeastward. At the least a
gust front will bring winds up to 25kts as it passes. Other
terminals should remain VFR this afternoon and then all TAF sites
VFR the rest of the forecast period.
&&
.MARINE...
Two weak but broad upper level highs located over Texas and off the
east coast of Florida will be strong enough to keep a generally
static pattern over the northern gulf. These two high centers will
eventually merge by the weekend and eventually anchor over the
southeast CONUS.
A broad ridge of sfc high pressure will remain over the coastal
waters through the weekend. This will keep a general southeast wind
direction of 5 to 10 knots in place. The nocturnal lakes/sounds jet
will develop each night producing winds in the 10-15kt range. This
will weaken during the daylight hours to around 5-10kt. Expect this
to occur each night of the fcst. Will keep this out of the fcst
for now.
Otherwise, will have to watch for swell train from what was
Hurricane Earl. Some models show a 3-5 foot jump in waves coming in
tomorrow and others do not. Will have to monitor buoys further
offshore.
MEFFER
&&
.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 94 75 94 / 20 40 20 40
BTR 77 94 77 95 / 20 40 20 40
ASD 78 94 77 94 / 30 40 30 50
MSY 80 93 80 94 / 30 50 20 50
GPT 78 94 78 94 / 30 40 30 40
PQL 77 93 77 93 / 40 40 30 40
&&
.LIX Watches/Warnings/Advisories...
LA...Heat Advisory until 7 PM CDT this evening for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Heat Advisory until 7 PM CDT this evening for MSZ068>071-077-
080>082.
GM...None.
&&Hazardous weather outlook, Aug 4, 11:16 AM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1116 AM CDT THU AUG 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050430- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1116 AM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT ADVISORY IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI TODAY. HEAT INDEX VALUES ARE EXPECTED TO RISE TO 108 TO 112 DEGREES ACROSS MUCH OF THE AREA. IN ADDITION...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. COVERAGE OF RAIN WILL NOT BE ENOUGH TO PROVIDE RELIEF FROM THE HEAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUT ACTIVITY WILL ALSO BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 4, 2:37 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
237 PM CDT THU AUG 4 2016
MSZ077-080-042015-
PEARL RIVER-HANCOCK-
237 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT PEARL RIVER AND NORTHWESTERN
HANCOCK COUNTIES...
AT 236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MCNEIL...OR 11
MILES SOUTHWEST OF POPLARVILLE...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICAYUNE...POPLARVILLE...CROSSROADS AND MCNEIL.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3089 8934 3067 8934 3040 8968 3045 8968
3049 8973 3050 8976 3056 8979 3057 8981
3062 8983 3064 8982 3066 8985 3067 8984
3070 8984 3071 8985 3072 8983 3074 8983
3100 8965
TIME...MOT...LOC 1936Z 038DEG 12KT 3069 8962Local storm report, Aug 4, 3:21 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
321 PM CDT THU AUG 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST SLIDELL AIRPORT 30.35N 89.82W
08/04/2016 M61 MPH ST. TAMMANY LA ASOS
&&
AKSpecial weather statement, Aug 4, 3:28 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT THU AUG 4 2016
LAZ060>064-042115-
UPPER JEFFERSON-UPPER PLAQUEMINES-ST. CHARLES-ORLEANS-UPPER ST.
BERNARD-
328 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...WEST CENTRAL ST. BERNARD...NORTHWESTERN
PLAQUEMINES AND NORTHWESTERN JEFFERSON PARISHES...
AT 328 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ARABI...OR
NEAR CHALMETTE. THE STORM IS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...HARVEY...AVONDALE...MARRERO...TIMBERLANE...
BELLE CHASSE...METAIRIE...JEFFERSON...GRETNA...HARAHAN...WESTWEGO...
MERAUX...ESTELLE...WOODMERE...ARABI...POYDRAS...BRIDGE CITY...
ELMWOOD AND RIVER RIDGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2981 9026 3005 9030 3005 9027 3002 9018
3002 9013 3003 9011 3003 9008 3004 9005
3003 9004 3005 9003 3004 9003 3004 9001
3008 8994 2983 8984
TIME...MOT...LOC 2028Z 236DEG 3KT 2995 9002
AKLocal storm report, Aug 4, 4:13 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
413 PM CDT THU AUG 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM MARINE TSTM WIND MANDEVILLE 30.37N 90.08W
08/04/2016 M56 MPH ST. TAMMANY LA MESONET
WEATHERFLOW STATION WIND GUST
&&
AKSpecial weather statement, Aug 4, 4:35 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
435 PM CDT THU AUG 4 2016
LAZ063-064-069-070-042215-
LOWER ST. BERNARD-UPPER PLAQUEMINES-LOWER PLAQUEMINES-UPPER ST.
BERNARD-
435 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD AND
NORTH CENTRAL PLAQUEMINES PARISHES...
AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR
11 MILES SOUTHEAST OF CHALMETTE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...BELLE CHASSE...VIOLET...POYDRAS...
MERAUX AND ARABI.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2968 8980 2990 8999 2989 8994 2987 8991
2990 8993 2992 8998 2996 9001 3000 8991
2999 8988 3000 8986 2994 8983 2993 8979
2996 8973 2995 8971 2993 8974 2991 8974
2987 8970 2986 8964 2988 8960 2981 8951
TIME...MOT...LOC 2135Z 311DEG 12KT 2986 8981
AKSpecial weather statement, Aug 4, 4:51 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
451 PM CDT THU AUG 4 2016
LAZ049-056>061-063-065>069-042245-
LOWER JEFFERSON-LOWER PLAQUEMINES-ST. CHARLES-LOWER TERREBONNE-UPPER
LAFOURCHE-UPPER JEFFERSON-UPPER PLAQUEMINES-LOWER
LAFOURCHE-ASSUMPTION-ST. JOHN THE BAPTIST-UPPER
TERREBONNE-ASCENSION-ST. JAMES-
451 PM CDT THU AUG 4 2016
...A LINE OF HIGH WINDS WILL AFFECT LAFOURCHE...SOUTHERN ST.
CHARLES... ASSUMPTION...ST. JAMES...SOUTHWESTERN ST. JOHN THE
BAPTIST... NORTHEASTERN TERREBONNE...WEST CENTRAL
PLAQUEMINES...SOUTH CENTRAL ASCENSION AND CENTRAL JEFFERSON
PARISHES...
AT 451 PM CDT...RADAR INDICATED A GUST FRONT LOCATED ALONG A LINE
EXTENDING FROM NEAR CONVENT TO 8 MILES WEST OF BARATARIA TO 7 MILES
NORTHEAST OF PORT SULPHUR. MOVEMENT WAS SOUTHWEST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS LINE.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...DONALDSONVILLE...NAPOLEONVILLE...CUT OFF...
PORT SULPHUR...GALLIANO...LAROSE...GRAMERCY...LUTCHER...LOCKPORT...
GOLDEN MEADOW...JEAN LAFITTE...BAYOU GENEVE...SOUTH VACHERIE...
LAFITTE...MATHEWS...SUPREME...PARADIS AND NORTH VACHERIE.
LAT...LON 2949 9074 2972 9110 2998 9125 3015 9083
2976 9021 2962 8969 2961 8974 2947 8957
2931 8986 2942 8978 2938 8986 2943 8981
2951 8992 2941 9003 2928 8993 2935 9008
2926 8995 2927 8997
TIME...MOT...LOC 2151Z 059DEG 20KT 3008 9082 2974 9027 2955 8960
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:39 AM CDT | Heat Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 8 hr |
| Aug 4, 1:22 PM CDT | Special Marine Warning | LIX | 23 min | |
| Aug 4, 1:48 PM CDT | Special Marine Warning | LIX | 87 min | |
| Aug 4, 1:52 PM CDT | Special Marine Warning | LIX | 83 min | |
| Aug 4, 2:32 PM CDT | Special Weather Statement | LIX | Saint Tammany, Tangipahoa | 28 min |
| Aug 4, 2:57 PM CDT | Special Marine Warning | LIX | 93 min | |
| Aug 4, 3:06 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Aug 4, 3:15 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 30 min |
| Aug 4, 3:26 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa | 64 min |
| Aug 4, 3:28 PM CDT | Special Weather Statement | LIX | Orleans | 47 min |
| Aug 4, 3:33 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard | 3 hr |
| Aug 4, 3:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Aug 4, 3:34 PM CDT | Special Marine Warning | LIX | 86 min | |
| Aug 4, 3:35 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Aug 4, 3:35 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 55 min |
| Aug 4, 3:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| Aug 4, 4:09 PM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint James, Saint John the Baptist | 66 min |
| Aug 4, 4:12 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 26 min |
| Aug 4, 4:22 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 23 min |
| Aug 4, 4:35 PM CDT | Special Weather Statement | LIX | Orleans | 40 min |
| Aug 4, 4:47 PM CDT | Tornado Warning | LIX | Plaquemines | 13 min |
| Aug 4, 4:54 PM CDT | Special Weather Statement | LIX | Saint Charles | 36 min |
| Aug 4, 5:22 PM CDT | Special Weather Statement | LIX | Lafourche | 23 min |
| Aug 4, 5:34 PM CDT | Special Weather Statement | LIX | Livingston | 26 min |
| Aug 4, 5:48 PM CDT | Special Weather Statement | LIX | Lafourche | 27 min |
| Aug 4, 6:07 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 23 min |
| Aug 4, 6:15 PM CDT | Special Weather Statement | LIX | Terrebonne | 30 min |
| Aug 4, 6:37 PM CDT | Special Weather Statement | LIX | East Baton Rouge, West Baton Rouge | 23 min |
| Aug 4, 1:26 PM CDT | Special Weather Statement | LIX | Harrison | 49 min |
| Aug 4, 1:43 PM CDT | Special Weather Statement | LIX | Hancock | 32 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | LIX | Pearl River | 51 min |
| Aug 4, 2:25 PM CDT | Special Weather Statement | LIX | Harrison | 50 min |
| Aug 4, 2:37 PM CDT | Special Weather Statement | LIX | Pearl River | 38 min |
| Aug 4, 3:01 PM CDT | Areal Flood Advisory | LIX | Pearl River | 89 min |
| Aug 4, 5:13 PM CDT | Special Weather Statement | LIX | Pike | 62 min |
| Aug 4, 6:36 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 24 min |
Nearby
Special Weather Statements in Louisiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.